Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1591–1593 (Mi zvmmf3381)  

Scientific communications

The Suitability of replacing the solutions of the Navier–Stokes equations by the numerical solution of Euler's equations

Yu. D. Shmyglevskii, L. V. Shurshalov

Moscow

Full text: PDF file (414 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 242–244

Bibliographic databases:

UDC: 517.958:533.7
MSC: 76-99
Received: 12.10.1988
Revised: 02.02.1989

Citation: Yu. D. Shmyglevskii, L. V. Shurshalov, “The Suitability of replacing the solutions of the Navier–Stokes equations by the numerical solution of Euler's equations”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1591–1593; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 242–244

Citation in format AMSBIB
\Bibitem{ShmShu89}
\by Yu.~D.~Shmyglevskii, L.~V.~Shurshalov
\paper The Suitability of replacing the solutions of the Navier--Stokes equations by the numerical solution of Euler's equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1591--1593
\mathnet{http://mi.mathnet.ru/zvmmf3381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025120}
\zmath{https://zbmath.org/?q=an:0709.76621}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 242--244
\crossref{https://doi.org/10.1016/0041-5553(89)90206-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3381
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1591

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021